HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Local regularity of non-resonant nonlinear wave equations

Files in This Item:
pre327.pdf880.79 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83473

Title: Local regularity of non-resonant nonlinear wave equations
Authors: Tsutaya, K. Browse this author
Issue Date: 1-Jan-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 327
Start Page: 1
End Page: 23
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69077
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University